# SDR CHQA201100401

- Difficulty date: October 11, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 25,165 hours, 20,405 cycles
- Engine: Allsn AE3007A
- Engine time: 16,887 hours, 16,179 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Part serial: NOTSERIALIZED
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL BURNING ODOR FROM LIGHT 2A DURING FLIGHT.  MAINTENANCE REMOVED LIGHT 2A .  CHANGED THE 2A CEILING LIGHT BALLAST.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
